# SDR JJBA202003162004

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 36,556 hours, 23,980 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUMES IN THE COCKPIT ON CLIMB-OUT. FOUND SMOKE ON SHUTDOWN OF #1 ENGINE WHILE TROUBLESHOOTING LPT SHAFT O-RING. NO FURTHER DEFECTS NOTED.
